# SDR UPS02239638

- Difficulty date: September 17, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Fitting
- Part number: 652163716
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI R/H MLG WING DOOR ACTUATOR SUPPORT FITTING CRACKED     FITTING REMOVED AND REPLACED IAW EO B727-3210-2583
